Mathematical Research Letters

Volume 20 (2013)

Number 2

Characteristic cycles and decomposition numbers

Pages: 359 – 366



Kari Vilonen (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.; Department of Mathematics, Helsinki University, Helsinki, Finland)

Geordie Williamson (Max-Planck-Institut für Mathematik, Bonn, Germany)


We observe that the characteristic cycle of a D-module gives bounds for decomposition numbers of intersection cohomology complexes.

Published 3 December 2013